EconPapers    
Economics at your fingertips  
 

On the structure of blackwell's equivalence classes of information systems

Sulganik E.

Mathematical Social Sciences, 1996, vol. 31, issue 1, 55-55

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(96)88676-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:31:y:1996:i:1:p:55b-55b

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:31:y:1996:i:1:p:55b-55b